MathSciNet Relay Station
MathSciNet bibliographic data
MR2085492 (2005f:92019) 92D25 (34C25)
Cui, Jing'an; Takeuchi, Yasuhiro; Lin, Zhenshan Permanence and extinction for dispersal population systems. J. Math. Anal. Appl. 298 (2004), no. 1, 73–93.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement